# SDR UALA2008111303552

- Difficulty date: June 23, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,718 hours, 10,919 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LWR CHORD IN LT AC BAY ABOVE PLENUM.  MAJOR REPAIR ACCOMPLISHED.  AFTER HEAT TREAT AND CAD PLATING INSTALLED ANGLES, STRAP AND CHORD SECTION.  LOWER CHORD REPAIRED PER UA-EVA-71685.
